# SDR AALA202104079012

- Difficulty date: March 25, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,612 hours, 14,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 993 Lbl 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON G4 GALLEY SUPPORT Z ANGLE LOCATED AT STA 993 LBL 43. REPLACED ANGLE PER AARD 51-00-05-1.
